# SDR 2008FA0000412

- Difficulty date: May 28, 2008
- Submitted: July 14, 2008
- Operation: General aviation
- Aircraft: N6604L
- Make and model: Beech B200
- Aircraft serial: BB1121
- Engine: Pwa PT6A42
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Control Arm
- Part number: 101910026191
- Condition: Worn
- Location: Lt Nacelle
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE NACELLE ICE-VANE CONTROL ARM HAD WORN OUT OR DESTROYED BUSHINGS AT ALL 3 ACTUATING CONTROL ARM DRIVE POINTS AND LINKS, CAUSING POTENTIAL FOR F.O.D. TO ENGINE.  WHEN ICE VANE IS IN THE RETRACTED POSITION THERE ARE NO HARD STOPS TO KEEP IT FROM VIBRATING. (K)
